ITEM METADATA RECORD
Title: Pseudoumbilical manifolds of codimension 2 and constant mean curvature in elliptical space with n+2 dimensions and generalizations
Authors: Vanhecke, Lieven # ×
Issue Date: 1973
Publisher: Czechoslovak mathematical journal
Series Title: Czechoslovak mathematical journal vol:23 issue:3 pages:404-412
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science